# SDR FDEA201612254543

- Difficulty date: December 25, 2016
- Submitted: December 28, 2016
- Operation: Air carrier
- Aircraft: N673FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 780
- Aircraft time: 27,327 hours, 14,811 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BELLY FUSELAGE DAMAGE.  REPAIR ACOMPLISHED PER THE FOLLOWING EA'S  EA 6-5300-T0300540 PARTS 1-6. REF EA 6-5300-T0330538 A, PARTS 1 AND 2.
